MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419400810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vasoconstriction (2126); Obstruction/Occlusion (2422); Vascular Dissection (3160)
Date of Event 07/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2 age at time of event: 63 years old at the time of study enrollment.
 
Event or Problem Description
It was reported that dissection occurred, requiring intervention.On (b)(6) 2024, the subject underwent treatment with the ranger drug coated balloon as part of clinical trial.The target lesion was in the right proximal superficial femoral artery, right mid superficial femoral artery, right proximal popliteal artery, and right distal popliteal artery with 4 mm proximal reference vessel diameter and 300 mm distal reference vessel diameter with lesion length of 300 mm and 70% stenosis and was classified as tasc ii b lesion.Treatment of target lesion was performed by dilation using 4 mm x 300 mm ranger drug-coated balloon study device.Post target lesion treatment was performed by placement of 5 mm x 80 mm, 5 mm x 200 mm, and 5 mm x 40 mm innova bare metal stents, and the final residual stenosis was noted to be 10%.On the same day, during the treatment of target lesion, dissection of grade d was noted in the right superficial femoral artery due to 4 mm x 300 mm ranger drug-coated balloon study device.In response to the event, bailout stent was placed.Post treatment, the final residual stenosis was noted to be 10%.On the same day, the event was considered to be resolved and the subject was discharged from hospital on dual antiplatelet therapy.
 
Event or Problem Description
It was reported that dissection occurred, requiring intervention.On (b)(6) 2024, the subject underwent treatment with the ranger drug coated balloon as part of clinical trial.The target lesion was in the right proximal superficial femoral artery, right mid superficial femoral artery, right proximal popliteal artery, and right distal popliteal artery with 4 mm proximal reference vessel diameter and 300 mm distal reference vessel diameter with lesion length of 300 mm and 70% stenosis and was classified as tasc ii b lesion.Treatment of target lesion was performed by dilation using 4 mm x 300 mm ranger drug-coated balloon study device.Post target lesion treatment was performed by placement of 5 mm x 80 mm, 5 mm x 200 mm, and 5 mm x 40 mm innova bare metal stents, and the final residual stenosis was noted to be 10%.On the same day, during the treatment of target lesion, dissection of grade d was noted in the right superficial femoral artery due to 4 mm x 300 mm ranger drug-coated balloon study device.In response to the event, bailout stent was placed.Post treatment, the final residual stenosis was noted to be 10%.On the same day, the event was considered to be resolved, and the subject was discharged from hospital on dual antiplatelet therapy.It was further reported that the target lesion had a 4 mm distal reference vessel diameter, not 300 mm as previously reported.Moreover, angiography revealed significant recoil in the target lesion.In response to the dissection and recoil, 5 mm x 80 mm, 5 mm x 200 mm, and 5 mm x 40 mm innova bare metal stents were placed from the level of hunter's canal to origin of right superficial femoral artery.Post treatment, the final residual stenosis was noted to be 10%.On the same day, the event dissection was considered to be resolved, and the subject was discharged from hospital on dual antiplatelet therapy.
 
Additional Manufacturer Narrative
A2 age at time of event: 63 years old at the time of study enrollment.
 
Event or Problem Description
It was reported that dissection occurred, requiring intervention.On (b)(6) 2024, the subject underwent treatment with the ranger drug coated balloon as part of clinical trial.The target lesion was in the right proximal superficial femoral artery, right mid superficial femoral artery, right proximal popliteal artery, and right distal popliteal artery with 4 mm proximal reference vessel diameter and 300 mm distal reference vessel diameter with lesion length of 300 mm and 70% stenosis and was classified as tasc ii b lesion.Treatment of target lesion was performed by dilation using 4 mm x 300 mm ranger drug-coated balloon study device.Post target lesion treatment was performed by placement of 5 mm x 80 mm, 5 mm x 200 mm, and 5 mm x 40 mm innova bare metal stents, and the final residual stenosis was noted to be 10%.On the same day, during the treatment of target lesion, dissection of grade d was noted in the right superficial femoral artery due to 4 mm x 300 mm ranger drug-coated balloon study device.In response to the event, bailout stent was placed.Post treatment, the final residual stenosis was noted to be 10%.On the same day, the event was considered to be resolved, and the subject was discharged from hospital on dual antiplatelet therapy.It was further reported that the target lesion had a 4 mm distal reference vessel diameter, not 300 mm as previously reported.Moreover, angiography revealed significant recoil in the target lesion.In response to the dissection and recoil, 5 mm x 80 mm, 5 mm x 200 mm, and 5 mm x 40 mm innova bare metal stents were placed from the level of hunter's canal to origin of right superficial femoral artery.Post treatment, the final residual stenosis was noted to be 10%.On the same day, the event dissection was considered to be resolved, and the subject was discharged from hospital on dual antiplatelet therapy.It was further clarified that on (b)(6) 2024, the recoil in the right superficial femoral artery was due to 4 mm x 300 mm ranger drug-coated balloon.
 
Additional Manufacturer Narrative
A2 age at time of event: 63 years old at the time of study enrollment.
 
Additional Manufacturer Narrative
Correction to field h6: patient codes.A2 age at time of event: 63 years old at the time of study enrollment.
 
Event or Problem Description
 
Event or Problem Description
It was reported that dissection occurred, requiring intervention.On (b)(6) 2024, the subject underwent treatment with the ranger drug coated balloon as part of clinical trial.The target lesion was in the right proximal superficial femoral artery, right mid superficial femoral artery, right proximal popliteal artery, and right distal popliteal artery with 4 mm proximal reference vessel diameter and 300 mm distal reference vessel diameter with lesion length of 300 mm and 70% stenosis and was classified as tasc ii b lesion.Treatment of target lesion was performed by dilation using 4 mm x 300 mm ranger drug-coated balloon study device.Post target lesion treatment was performed by placement of 5 mm x 80 mm, 5 mm x 200 mm, and 5 mm x 40 mm innova bare metal stents, and the final residual stenosis was noted to be 10%.On the same day, during the treatment of target lesion, dissection of grade d was noted in the right superficial femoral artery due to 4 mm x 300 mm ranger drug-coated balloon study device.In response to the event, bailout stent was placed.Post treatment, the final residual stenosis was noted to be 10%.On the same day, the event was considered to be resolved, and the subject was discharged from hospital on dual antiplatelet therapy.It was further reported that the target lesion had a 4 mm distal reference vessel diameter, not 300 mm as previously reported.Moreover, angiography revealed significant recoil in the target lesion.In response to the dissection and recoil, 5 mm x 80 mm, 5 mm x 200 mm, and 5 mm x 40 mm innova bare metal stents were placed from the level of hunter's canal to origin of right superficial femoral artery.Post treatment, the final residual stenosis was noted to be 10%.On the same day, the event dissection was considered to be resolved, and the subject was discharged from hospital on dual antiplatelet therapy.It was further clarified that on (b)(6) 2024, the recoil in the right superficial femoral artery was due to 4 mm x 300 mm ranger drug-coated balloon.It was further reported that the bailout stent was placed was a 5 mm innova stent.The number of inflation is 1 and the maximum inflation pressure was 10 atmospheres for the duration of 150 seconds.On (b)(6) 2024, the recoil in the right superficial femoral artery was resolved.
 
Additional Manufacturer Narrative
A4: weight: updated a2 age at time of event: 63 years old at the time of study enrollment.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22057097
Report Number2124215-2025-30423
Device Sequence Number8347943
Product Code ONU
UDI-Device Identifier08714729975809
UDI-Public(01)08714729975809(17)250309(10)2351H23
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2025
Device Model NumberH74939419400810
Device Catalogue NumberH74939419400810
Device Lot Number02351H23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer06/19/2025
07/22/2025
10/16/2025
12/06/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date07/18/2025
08/19/2025
10/16/2025
12/22/2025
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight63 KG
Patient RaceBlack Or African American